MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 3 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 3 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-14-030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Inflammation (1932); Pain (1994); Synovitis (2094)
Date of Event 07/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2016: patient underwent a revision after experiencing grinding/squeaking and dislocation with suspected inlay disassociation.Patient was noted to be pain and symptom free.X-ray showed decentralized femoral head.Revision operative note indicated synovitis, trochanteric bursitis, and metallosis.Dislocation and disassociation were confirmed.There were signs of implant impingement, but it was noted to be secondary to the grinding after the disassociation.The femoral head and acetabular liner were revised.Right side affected.Doi: (b)(6) 2015, dor: (b)(6) 2016 - revision of inlay.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The device manufacturing record (mre) has been reviewed.There were no related deviations, anomalies or non-conformances identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the device manufacturing record (mre) has been reviewed.There were no related deviations, anomalies or non-conformances identified.Device history review: the device manufacturing record (mre) has been reviewed.There were no related deviations, anomalies or non-conformances identified.

Brand Name
TRI-LOCK BPS SZ 3 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11664943
Report Number1818910-2021-07906
Device Sequence Number16889096
Product Code KWA
UDI-Device Identifier10603295001058
UDI-Public10603295001058
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012-14-030
Device Catalogue Number101214030
Device Lot Number622232
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP.; ARTICUL/EZE BALL 32 +5 BR.; PINN MAR NEUT 32IDX52OD.; PINNACLE SECTOR II CUP 52MM.; TRI-LOCK BPS SZ 3 HI OFFSET.; APEX HOLE ELIM POSITIVE STOP; ARTICUL/EZE BALL 32 +5 BR; PINN MAR NEUT 32IDX52OD; PINNACLE SECTOR II CUP 52MM; TRI-LOCK BPS SZ 3 HI OFFSET
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight90